# SDR YENA201708010638

- Difficulty date: August 1, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 49,769 hours, 17,434 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR NOTICED DURING DESCENT & APPROCH. NORMAL BLEED OPERATION.  CRUISE, AND DESCENT  ODOR MORE TOWARD AFT OF CABIN.   OPERATED PACKS ON THE GROUND WITH NO FURTHER ISSUE NOTED.  COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION A.   AIRCRAFT OK FOR SERVICE.
